# SDR WX0A2025051932432

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 51,742 hours, 36,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAILED TEST / REMOVED AND REPLACED EPSU REF WO521616.  W0 521616 COMPLIED W/ AWR COMPLETED IAW GMM CH 2 SEC 6"
